Translator Disclaimer
2007 Non-regular pseudo-differential operators on the weighted Triebel-Lizorkin spaces
Shuichi Sato
Tohoku Math. J. (2) 59(3): 323-339 (2007). DOI: 10.2748/tmj/1192117981

Abstract

We consider certain non-regular pseudo-differential operators and study the question of their boundedness on the weighted Triebel-Lizorkin and Besov spaces.

Citation

Download Citation

Shuichi Sato. "Non-regular pseudo-differential operators on the weighted Triebel-Lizorkin spaces." Tohoku Math. J. (2) 59 (3) 323 - 339, 2007. https://doi.org/10.2748/tmj/1192117981

Information

Published: 2007
First available in Project Euclid: 11 October 2007

zbMATH: 1152.47035
MathSciNet: MR2365344
Digital Object Identifier: 10.2748/tmj/1192117981

Subjects:
Primary: 47G30
Secondary: 35S05, 42B20, 42B25

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.59 • No. 3 • 2007
Back to Top